# SDR VNAA20250714001

- Difficulty date: June 8, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15466
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 601236501313109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRODUCTION DOUBLER OF ANTENNA AND ATTACH ANLGES BTW FS1000-FS1015 AND STRINGERS 25RH-26RH AT AFT CARGO COMPARTMENT.  PRODUCTION DOUBLER OF ANTENNA AND ATTACH ANLGES BTW FS1000-FS1015 AND STRINGERS 25RH-26RH AT AFT CARGO COMPARTMENT WERE REPLACED PER ETI-900-25-002 REV. 1 AND EA 53-20-25-0854 REV-.
